MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE VERSACORE; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE VERSACORE; WIRE, GUIDE, CATHETER
Model Number 1012068-09
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use when removing the 260cm ht versacore guide wire from the dispenser hoop with no resistance, the green/white transition area of the wire became separated, but not confirmed in two pieces.Another versacore guide wire was used to complete the procedure.There was no patient involvement and no reported clinically significant delay in procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported break was confirmed as an irregular appearance between the coils and proximal jacket.A review of the production records and the corrective and preventive actions (capa) database was performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed no indication of a lot specific issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.It was reported that after unpacking the wire, a break was observed.Analysis of the returned wire confirmed the break as a gap between the coils and proximal jacket.This type of damage can occur when the device is inadvertently mishandled during unpacking or preparation.The blood on the device and the bends on the shaping ribbon indicate the device was subject to handling, it is possible this contributed to the noted gap.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.

Brand Name
HI-TORQUE VERSACORE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19763940
Report Number2024168-2024-08463
Device Sequence Number8506754
Product Code DQX
UDI-Device Identifier08717648124235
UDI-Public(01)08717648124235(17)260131(10)4021461
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K083706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number1012068-09
Device Catalogue Number1012068-09
Device Lot Number4021461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown